# SDR A6WA201040426

- Difficulty date: June 7, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BATT RIB IS CRACKED, REO 601R-57-51-046.
